Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have swollen eyelid. Diagnosed as allergy. Taken antihistamine. Noticed blood in nose. What's wrong?

I have a swollen eyelid and it has been reoccuring for three months. I have consulted an EENT docotr and his dignosis was merely an allergy . Thus i was taking an antihistamine for medication . But still it reoccurs after a week. Just this week, I noticed a blood in my nose whenever i blow. What is wrong with me? please help me.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
signs of sinuses as the euye is also involved in sinuses there is [pressure in eyes
and blood is sign of sinusitis
you can now start with metronidazole 200 mg for 7 day to counter infection if any
take fexofenadine 120 mg bd
apply neomycin h eye ointment in nose bd
you can also apply on swollen lid
2 drops of sea water in each nose at night
anti allergic eye drops in eye
mefanic acid tab for fever or pain
3 wk
get xray pns waters view and treat to precent further recurence
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor